Takip et
Salem Saleh
Salem Saleh
Diğer adlarS. Saleh
Mathematics Department, Hodeidah University-Yemen. Currently, Cihan University-Erbil, Iraq
hoduniv.net.ye üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
HLA class I and class II polymorphisms in Saudi patients with myasthenia gravis
AH Hajeer, FA Sawidan, S Bohlega, S Saleh, P Sutton, A Shubaili, ...
International journal of immunogenetics 36 (3), 169-172, 2009
402009
Fuzzy topology on fuzzy sets: regularity and separation axioms
A Kandil
American Academic & Scholarly Research Journal 4 (2), 70-83, 2012
172012
On categorical property of fuzzy soft topological spaces
S Saleh, R Abu-Gdairi, TM Al-shami, MS Abdo
Appl. Math. Inform. Sci 16, 635-641, 2022
122022
Pronase-free B-cell flow-cytometry crossmatch
AH Hajeer, S Saleh, P Sutton, A Shubaili, H Anazi
Saudi Journal of Kidney Diseases and Transplantation 20 (4), 662-665, 2009
122009
MLCM: An efficient image encryption technique for IoT application based on multi-layer chaotic maps
SS Kadhum Al-Majdi, Ahmed H. Salman, Noor Alhuda F. Abbas, Mohammed M ...
Int. J. Nonlinear Anal. Appl. 13 (2), 1-25, 2022
11*2022
On category of interval valued fuzzy topological spaces
S Saleh
Ann. Fuzzy Math. Inform 4 (2), 385-392, 2012
112012
Some new properties on soft topological spaces
S Saleh
Ann. Fuzzy math. inform. 17 (3), 303-312, 2019
82019
On separation axioms in fuzzy soft topological spaces
S Saleh, AMA El-Latif, A Al-Salemi
South Asian Journal of Mathematics 8 (2), 92-102, 2018
72018
On some new types of fuzzy soft compact spaces
S Saleh, TM Al-shami, A Mhemdi
Journal of Mathematics 2023 (1), 5065592, 2023
62023
Investigating a Class of Generalized Caputo-Type Fractional Integro-Differential Equations
SS Saeed, Wasfi, Mohameed D. , Mohammed s.
Journal of function spaces, 2022
52022
The R0 and R1 properties in fuzzy soft topological spaces
S Saleh, A Al-Salemi
Journal of New Thoery 24, 50-58, 2018
5*2018
Separation axioms in interval valued fuzzy topological spaces
A Kandil, O Tantawy, M Yakout, S Saleh
Appl. Math. Inf. Sci 5 (2), 1-19, 2011
52011
R_i-separation axioms via supra soft topological spaces
RAG S. Saleh, Tareq M. Al-Shami, Laith R. Flaih, Murad Arare
Journal of Mathematics and Computer Science 32 (3), 263-274, 2023
4*2023
On continuity and categorical property of interval-valued topological spaces
S Saleh, J Al-Mufarrij, AA Nahi Alrabeeah
International Journal of Nonlinear Analysis and Applications, 2023
42023
Weakly soft b-open sets and their usages via soft topologies: A novel approach
TM Al-shami, RA Hosny, A Mhemdi, R Abu-Gdairi, S Saleh
Journal of Intelligent & Fuzzy Systems, 1-12, 2023
42023
On a nonlocal implicit problem under Atangana–Baleanu–Caputo fractional derivative
SS Abeer , Mdi , Mohammed
Boundary Value Problems 104, 1-18, 2021
4*2021
New results on soft generalized topological spaces
SS Jawaher AL-Mufarrij
Journal of Mathematics and Computer Science 32 (1), 43-53, 2023
3*2023
Topological structures via interval-valued neutrosophic crisp sets
D Jo, S Saleh, JG Lee, K Hur, C Xueyou
Symmetry 12 (12), 2050, 2020
32020
On some lower soft separation axioms
S Saleh, K Hur
Ann. Fuzzy math. inform. 19 (1), 61-72, 2020
32020
On compactness in fuzzy soft topological spaces
S Saleh, A Al-Salemi
Sohag Journal of Mathematics 5 (3), 1-5, 2018
32018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20